# SDR C2XA01TY020

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: 14569009408
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, THE RIGHT AILERON INBOARD ATTACH BRACKET WAS FOUND TO BE GOUGED.  MAINTENANCE BLENDED AND DYE PENETRANT THE ATTACH BRACKET IAW EMB REF GST 0421/01, ALODINED AND PRIMED AREA IAW EMB 145 CMP 51-21-03, 51-21-04 AND 51-21-06.  PROCEDURES WERE SATISFACTORY, AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF C-CHECK.  (M)
